# SDR 98ZZZM1

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Condition: Birdstrike
- Location: Fwd Fuselage
- Stage of operation: AP
- Nature of condition: C, P
- Precautionary procedure: L

## Discrepancy

FLT 96, ON APPROACH TO MIA, EICAS MSG GEAR DISA DISP WITH GEAR HANDLE UP.  GEAR AMB LT ILLUM DOORS AMB LT AND ALL GREEN DOWN LTS EXTINGUISHED.  NOSE GEAR GREEN DOWN LT FAILED TO ILLUM WITH GEAR HANDLE IN DOWN POS EICAS MSG GEAR DISA DISPLAYED.  DOORS AMB LT WAS EXTINGUISHED AND GEAR AMB LT WAS ILLUM ALTERNATE GEAR EXT WAS ATTEMPTED.  NOSE GEAR LANDING LT, TAXI LT AND RUNWAY TURNOFF LTS FAILED TO ILLUM, NOSE GEAR GREEN DOWN LT STILL FAILED TO ILLUM.  ON GROUND, MX PERFORMED BITE PSEU MM 32-09-03 FAULT CODE 65 AND 78.  VISUAL INSPECTION REVEALED FOD LODGED BETWEEN FWD AND AFT LOCK LINK.  REMOVED FOD INSP NLG NO DAMAGE FOUND.  LUBED NLG MM 12-21-12.  TESTED NLG EXT AND RET MM 32-21-00, PASSED TEST.  IND SYS OK MM
